Rash is found among people who take Enbrel, especially for people who are female, 60+ old , have been taking the drug for 1 - 6 months, also take medication Methotrexate, and have Rheumatoid arthritis . We study 360,890 people who have side effects while taking Enbrel from FDA and social media. Among them, 11,067 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Enbrel has active ingredients of etanercept. It is often used in rheumatoid arthritis. (latest outcomes from Enbrel 361,641 users)
Rash has been reported by people with breathing difficulty, fever, rashes, drug ineffective, itching (latest reports from 254,287 Rash patients).
On Sep, 15, 2016
360,890 people reported to have side effects when taking Enbrel.
Among them, 11,067 people (3.07%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi, I'm age 49 and have taken Enbrel before (about 3 yrs ago). Currently in full menopause and have been bleeding 7days (new, not old blood) sorry TMI. I started Enbrel again 1 full month ago. Saw pcp and took sono today. Also left msg at my Derm off, who prescribes it. Any similar stories, advice? Don't know sono results yet, but tech mentioned I would be OK to go on my cruise this week, so assume she really didn't see much.
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
I had a lobectomy. The results showed I had Bronchiesctasis, not cancer. Before surgery, I had been on Enbrel for several years. When that stopped working I started Stelara. My psoriasis has returned with an angry vengence and I wanted to start one of the new biologics out now. Is this a ...
Hello, have a question, is 50mg once a week the normal amount for a person with Plaque Psoriasis? also if you don't see results after 8 to 10 weeks at all is that long enough time to make the conclusion it is not working? thx pls reply
Hi just wondering if the rash y'all have is called lechnoid drug eruption? I have even able to figure out what is causing it, I thought it was garcina Cambodia and started a new vitamin that contains chromium and the rash started again😭
Started a rash about a month ago. Dermatologist was able to pinpoint it coming from generic Lipitor. I had been taking 10 mgs for the past couple of years with no problem. What is the best way to treat this awful, itchy rash? It is driving me crazy. So far topical corticosteroid which does ...
Hi, I'm age 49 and have taken Enbrel before (about 3 yrs ago). Currently in full menopause and have been bleeding 7days (new, not old blood) sorry TMI. I started Enbrel again 1 full month ago. Saw pcp and took sono today. Also left msg at my Derm off, who prescribes it. Any similar stories, ...
I had a sinus infection and took sudafed as directed for 2 1/2 days. On the 3rd day I developed a rash on the top half of my body. I took Benadryl and slept it off and woke up the next morning with hives all over my body.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.